# SDR DALA2016080505788

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 69,707 hours, 52,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24E EMERGENCY LIGHT BROKEN.  R AND R SEAT 24E LOWER DOOR EMERGENCY LIGHT ASSY IAW AMM 33-50, OPS CKS GOOD.
